# SDR IPXA09M56702

- Difficulty date: July 8, 2009
- Submitted: July 21, 2009
- Operation: Air carrier
- Aircraft: N281UP
- Make and model: Doug MD-11F
- Aircraft serial: 48538
- Aircraft time: 45,780 hours, 8,929 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: NRB6224503
- Part serial: MAC116
- Condition: Misrepaired
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C REPAIR SURVEY SEQ 281-W3-01 LT WING NR 1 SLAT BETWEEN STA XIS204 TO XIS211 DOES NOT CORRELATE WITH EFN2812005118 FIG 3 EN1642-05 CALL OUT ON DOUBLER 17 ROWS FASTENERS, INSTALLED 16 ROWS ONLY.  REMOVED EXISTING REPAIR AT LT WING NR 1 SLAT LOWER SKIN AT XIS207.844 FABRICATED AND INSTALLED REPLACEMENT REPAIR REF EO MD11-5750-34286-A AND EA 011-5754-01-A1914.
